MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER GUIDE WIRE - CRDM; OCCLUDER, CATHETER TIP

MEDTRONIC, INC ZINGER GUIDE WIRE - CRDM; OCCLUDER, CATHETER TIP
Model Number LVZRXT180J
Medical Device Problem Codes Material Fragmentation (1261); Mechanical Problem (1384); Device Or Device Fragments Location Unknown (2590)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the implant procedure after the left ventricular (lv) lead was placed in the vein, the guidewire was att empted to be removed, but it was peeled and broke with a part remaining inside the lead with the distal portion of it out and inside the vein of the coronary sinus.It was only possible to remove one portion of the guidewire at first, while the other portion of the wire was still inside the lead in the vein.Pulling the thread left to peel, the physician managed to remove all of the guidewire without further trouble.It was noted that the guidewire coating was separated from the wire.No patient complications have been reported as a result of this event.

Brand Name
ZINGER GUIDE WIRE - CRDM
Common Device Name
OCCLUDER, CATHETER TIP
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key6782492
Report Number1220452-2017-00075
Device Sequence Number16528702
Product Code DQT
UDI-Device Identifier20643169452293
UDI-Public20643169452293
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K983927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2019
Device Model NumberLVZRXT180J
Device Catalogue NumberLVZRXT180J
Device Lot NumberG16A02434
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2017
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1